International Mathematics Research Notices Issues Research Articles in Vol. 2025, Issue 2
January 27, 2025
January 27, 2025
OXFORD, England, Jan. 27 -- The International Mathematics Research Notices, a peer-reviewed journal that contributes to advancing the state of the science of mathematics, published research articles on the following topics in its January 2025 edition (Vol. 2025, Issue 2).
Here are excerpts of the topics:
* * *
* Affine Root Systems, Stable Tubes, and a Conjecture by Geiss-Leclerc-Schroer
* Beurling-Fourier Algebras of q-Deformations of Compact . . .
Here are excerpts of the topics:
* * *
* Affine Root Systems, Stable Tubes, and a Conjecture by Geiss-Leclerc-Schroer
* Beurling-Fourier Algebras of q-Deformations of Compact . . .